# SDR YENA20091116158

- Difficulty date: November 16, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 11,178 hours, 6,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 10014566
- Part serial: 2005050849
- Condition: Failed
- Location: Flow Control
- Part time: 11,178 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB1424 - DURING CRUISE AT 36,000 FT CABIN ROSE TO 8800 FT IN AUTO MODE, SWITCHED TO MANUAL AND DESCENDED TO 34000.  CABIN ALTITUDE DESCENDED BELOW 8000 FT & SELECTOR WAS RETURNED TO AUTO, ENTIRE SEQUENCE REPEATED AT 34000 & 32000 FT.  NORMALLY BOTH CHANNELS OF CPC & MANUAL MODE DID NOT RESPOND TO OUTFLOW VALVE INDICATION ON MFD WAS FULL CLOSED AT ALL TIMES.  PER ENGINEERING, MX R & R NR 2 PACK FLOW CONTROL VALVE IAW AMM 21-51-01, OPS CHECK GOOD.   R & R PACK NR 2 OUTLET TEMP SENSOR IAW AMM 21-51-18/401.  ACCOMPLISHED BLEED SUPPLY ADJUST TEST IAW 36-11-00-05, NO FAULTS NOTED.  AS PER ENGINEERING, INSPECTED RT BLEED PRESSURE SENSOR TUBE & FOUND MOISTURE INSIDE.  CLEANED TUBE, CLEARED PACK NR 2 MDDR 68919.  ACFT RETURNED TO SERVICE.
